# SDR ARWA20050703

- Difficulty date: July 24, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 70,323 hours, 16,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYDRAULIC LINE LEAKING; LOCATED ON TOP OF RIGHT LANDING GEAR WHEEL WELL. REPAIRED HYDRAULIC LINE IN ACCORDANCE WITH DC-10 M/M 20-10-01.  NO LEAKS FOUND IN ACCORDANCE WITH DC-10 M/M 29-00-00
